# SDR ASOA2014052110533

- Difficulty date: April 25, 2014
- Submitted: May 21, 2014
- Operation: Air carrier
- Aircraft: N608QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10026
- Aircraft time: 31,295 hours, 22,910 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Gouged
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MINOR TOOLING MARK FOUND ON OTBD SIDE OF LT TRUNION FITTING INSIDE ACCESS PANEL 542AT.  THIS REPAIR IS CLASSIFIED AS A MAJOR REPAIR IAW SOP 5702.  BLENDED DAMAGE ON LT TRUNNION FITTING INSIDE ACCESS PANEL 542AT.  RECEIVED REO 670-57-21-697.  REO 670-57-21-697 HAS BEEN ACCOMPLISHED AND ALL STEPS HAVE BEEN DOCUMENTED AND SIGNED FOR ON A NON-ROUTINE WORK CARD.  COMPLIED WITH REO 670-57-21-697.
